# SDR FDEA201802060306

- Difficulty date: February 6, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 81,415 hours, 18,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0681
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 6 LOW LEVEL 1.  REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51-01-4.   OPS TESTED GOOD.
